# SDR SWIA200210840

- Difficulty date: May 11, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 1,552 hours, 1,175 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON SELECTED FLAPS 20 FLAPS FAILED.  LANDED AT FLAPS 6.  REMOVED AND REPLACED FLAP SELECTOR HANDLE.  OPS CHECK GOOD.
